[NTG-context] utf8 editor problems

Mikael Persson mickep at gmail.com
Thu Nov 24 10:39:06 CET 2005


I have also seen this (using SciTE and/or gedit, no difference), but
suddenly it disappeard (without upgrading context). This is not of
much help, except that you now know that you are not alone. I have a
reasonable updated ConTeXt on a TeXLive 2004 installation if that
matters...

Best regards, Micke P

On 11/24/05, Wolfgang Zillig <wolfgang.zillig at student.kuleuven.be> wrote:
>
> hello,
>
> I have a problem which is not directly related to context. When I create
> document in utf-8 I sometimes get "ïz£" (I hope this is displayed
> correctly in the mail clients, (a screen snapshot is attached also))
> printed on a single page (in the pdf). These letters are not displayed
> in my standard text editors (scite and notepad++). Only when I open the
> file in amaya (a xhtml editor) I see these the following letters ""
> and I can delete them.
>
> Does anybody know something about this?
>
> Thanks
>
> Wolfgang
>
>
> _______________________________________________
> ntg-context mailing list
> ntg-context at ntg.nl
> http://www.ntg.nl/mailman/listinfo/ntg-context
>
>
>
>


More information about the ntg-context mailing list